<< Previous Issue Kyungpook Mathematical Journal (Vol. 20, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 141—280
 Original Articles 
Almost pointwise periodic semigroups
Younki Chae
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 141—143
Quasi ordered bitopological spaces
T.G. Raghavan
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 145—158
0-dimensional compact ordered spaces
S.S. Hong
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 159—168
Further results on generalized closed set in topology
William Dunham1, Norman Levine2
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 169—176
On structure of left bipotent near ring
Y.S. Park, W.J. Kim
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 177—182
A note on Levitzki radical of near ring
M.C. Bhandari1, P.K. Sexana2
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 183—188
On direct injective modules
Younki Chae, Joongsung Kwon
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 189—191
On c.p-modules and annihilator submodules
Kim Ju Pil
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 193—198
The computation of the generalized inverse
Kern O.Kymn, J.R. Norsworthy, Tatsuo Okamoto
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 199—206
A note on pure states of Banach algebras
Hansoo Kim, Yongchan Kim
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 207—210
Some remarks on Θ-rigidity
James E. Joseph
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 245—250
On LC-,RC-, and C-loops
Afzal beg
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 211—216
On generic submanifolds with antinormal structure
U-Hang Ki
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 217—230
Complete life of F-structure manifold
Lovejoy S.K. Das
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 231—238
Harmonic pseudometric and the product property of pseudometirc
Sang Moon Kim
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 239—243
Reduction formulae for hypergeometric functions of two variables
R.K. Sharma1, B.L. Sharma2
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 251—259
A note on positivity of integrals and enveloping series
Arvind Mahajan
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 261—266
Rivlin-Ericksen fluid flow past a stretching plate with suction
B. Siddappa1, Prakash S. Hiremath2
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 267—272
On the H-function of n-variables Ⅱ
R. K. Saxena
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 273—278
A note on the structure of radicals in a euclidean semiring
Louis Dale
Kyungpook Mathematical Journal 1980 Vol. 20, No. 2, 279—280

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd